# SDR CA970211003

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Linear Actuator
- Part number: 2040607627
- Condition: Cracked
- Location: Low Stop Limit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACTUATOR EXTEND LIMIT SWITCH HOUSING WAS FOUND CRACKED. A RIGGING CHECK WAS CARRIED OUT, NO LIMITS EXCEEDED.
